# SDR UPS00431341

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123F
- Aircraft serial: 20325
- System (JASC): 2620 · Extinguishing System
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHTS INOP IN NR 4 FIRE HANDLE DURING FIRE TEST IN BOTH..  HOWEVER, LIGHTS WILL TEST INDEPENDENTLY IN EITHER A OR B.  T/S SYSTEM USING WDM 26-11-41 AND MM 26-11-00.  REPLACED K13 RELAY ON FIRE DETECTION MODULE.  SYSTEM OPS CHECKS OK PER MM 26-11-00.
